Translator Disclaimer
June 2018 Cyclic coverings of the projective line by Mumford curves in positive characteristic
Ryota Mikami
Kodai Math. J. 41(2): 240-263 (June 2018). DOI: 10.2996/kmj/1530496835

Abstract

We study the rigid analytic geometry of cyclic coverings of the projective line. We determine the defining equation of cyclic coverings of degree $p$ of the projective line by Mumford curves over complete discrete valuation fields of positive characteristic $p$. Previously, Bradley studied that of any degree over non-archimedean local fields of characteristic zero.

Citation

Download Citation

Ryota Mikami. "Cyclic coverings of the projective line by Mumford curves in positive characteristic." Kodai Math. J. 41 (2) 240 - 263, June 2018. https://doi.org/10.2996/kmj/1530496835

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936451
MathSciNet: MR3824849
Digital Object Identifier: 10.2996/kmj/1530496835

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top